Thursday, January 29, 2009

"Temporary, but Harmless Darkening"

In an attempt to share the most unflattering photo of myself with the entire world, I present the following:


Last night I took a couple of chewable Pepto-Bismol tablets. I woke up this morning with a black tongue. I knew this could happen (I've consumed more than my fair share of the chalky pink tablets) but I've never actually experienced it. I'll be honest with you - I thought it was very cool. Gross, but cool.

Other odd coloring? Is it me or do my eyes look like they are different colors?

I'm thinking of running away with the circus.

5 comments:

teacherwoman said...

I think your eyes, shirt, tongue and bathroom wall all match! LOL! Too funny.

Kerri said...

Ok, I have to admit to never hearing that you could get a black tongue from Pepto tablets. But you have definitely proven it can happen :)

What a cute pic!!

hilltopper said...

yore too funny! and hey even if the photo is "unflattering" (your word not mine)its funny, and youre pretty in all your other pics so its only fair we should get to see your silly face.

Amber said...

lol

That's happened to me before too!

Amanda Jo said...

Ew that has happened to me before! A couple of times actually! It makes me a little hesitant to take pepto but...if you need to, you need to!

I'm just glad it's harmless.